MAUDE Adverse Event Report: RECOR MEDICAL, INC. PARADISE ULTRASOUND RENAL DENERVATION SYSTEM; ABLATION CATHETER RENAL DENERVATION

RECOR MEDICAL, INC. PARADISE ULTRASOUND RENAL DENERVATION SYSTEM; ABLATION CATHETER RENAL DENERVATION
Lot Number M4347
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
There is no indication of any failure of the device.In addition, there is no indication of any misuse of the device.Event: renal artery dissection event description: subject underwent procedure on (b)(6) 2025.After completing treatment in the left main renal artery, cine noted a lesion which was initially suspected to be spasm as per physician.Right renal artery was treated with no issues.After completing bilateral treatment, angiogram noted a flow-limiting dissection in the left renal artery (lra) at the most distal location which was treated with balloon angioplasty and stenting.Post-procedure vitals were stable, and the patient was discharged on the same day.As per physician, unique anatomy with renal artery tortuosity which may cause potential straightening and/or dissection from any device.

Brand Name
PARADISE ULTRASOUND RENAL DENERVATION SYSTEM
Common Device Name
ABLATION CATHETER RENAL DENERVATION
Manufacturer (Section D)
RECOR MEDICAL, INC.
1049 elwell court
palo alto CA 94303
Manufacturer (Section G)
RECOR MEDICAL, INC.
1049 elwell court
palo alto CA 94303
Manufacturer Contact
ankita joshi
1049 elwell court
palo alto, CA 94303
MDR Report Key23059671
Report Number3010024164-2025-00002
Device Sequence Number15908266
Product Code QYI
UDI-Device Identifier00810008950012
UDI-Public00810008950012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P220023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberM4347
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MDT IMA 7FR GUIDE CATHETER; SCION BLUE WIRE, 0.014 INTRAVASCULAR ULTRASOUND
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale